Lifting Cells for Certain Light Open Mappings.
Mathematische Annalen, Tome 175 (1968), pp. 114-120
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1968__175_161653,
author = {L.F. McAULEY and P. TULLEY},
title = {Lifting {Cells} for {Certain} {Light} {Open} {Mappings.}},
journal = {Mathematische Annalen},
pages = {114--120},
year = {1968},
volume = {175},
zbl = {0171.21602},
url = {http://geodesic.mathdoc.fr/item/MAN_1968__175_161653/}
}
L.F. McAULEY; P. TULLEY. Lifting Cells for Certain Light Open Mappings.. Mathematische Annalen, Tome 175 (1968), pp. 114-120. http://geodesic.mathdoc.fr/item/MAN_1968__175_161653/